MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5FX60CM SNGL PRO LINE CT; PRO-LINE CT

MEDICAL COMPONENTS, INC. 5FX60CM SNGL PRO LINE CT; PRO-LINE CT
Model Number MR28035101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 5f cvc was returned for evaluation.Visual inspection revealed what appears to be a cut on the extension near the luer.Device was forwarded to medcomp engineering for review.
 
Event or Problem Description
During ct injection with the 5f pro-line, a leak was detected at the junction of the luer and extension tubing.No adverse clinical consequences to the patient were reported.
 
Additional Manufacturer Narrative
Visual inspection of the returned device revealed a tear on the extension at the edge of the luer that leaks when the device is flushed.The device was examined under a microscope and measurements of the extension profile were taken.The extension diameters were found to be within specification.The luer was dissected to determine where the tear originated.The tear ended at the bottom of the luer and did not extend into the luer.There are no signs of the extension ballooning or elongating.There is no other visible damage or defect to the returned sample.The catheter was implanted for two days before the failure occurred.Visual inspection and flushing of the catheter during placement would have identified any external damage to the catheter caused during manufacturing or transit.The extension was found to have dimensions within specification and there were no signs of damage to the extension within the overmolded luer, identifying the failure did not originate from manufacturing.The use of sharps around the catheter luer and extension may have contributed to the failure.A definitive root cause cannot be determined.

Brand Name
5FX60CM SNGL PRO LINE CT
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9278624
Report Number2518902-2019-00068
Device Sequence Number2388862
Product Code LJS
UDI-Device Identifier00884908034608
UDI-Public884908034608
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/16/2022
Device Model NumberMR28035101
Device Catalogue NumberMR28035101
Device Lot NumberMNJR410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;